Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 73, NWS Twin Cities, MN

June 30, 2019Carver County, McLeod County, Sibley County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 30, 2019, 11:29 PM CDT for Carver County, McLeod County, Sibley County, Minnesota. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2019, 11:29 PM CDT (04:29 UTC)
Expired
Jul 1, 2019, 12:15 AM CDT
In force
46 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carver County, MN, McLeod County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 31 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 11:30 PM CDTTSTM WND DMGGlencoe, MNNUMEROUS TREES DOWN ON HOUSES AND VEHICLES. POWER LINES DOWN.
Jun 30, 11:33 PM CDTTSTM WND DMGArlington, MNTREE FELL ON POWERLINES ON MEADOWBROOK LANE, POWER OUTAGES REPORTED IN TOWN. TIME ESTIMATED FROM RADAR.
Jun 30, 11:35 PM CDTTSTM WND DMGArlington, MNLARGE TREE BRANCHES DOWN.
Jun 30, 11:38 PM CDTTSTM WND DMGLester Prairie, MNTWO FOOT DIAMETER TREE DOWN.
Jun 30, 11:45 PM CDTTSTM WND DMGNorwood/Young America, MNTREE DOWN ON A VEHICLE.
Jun 30, 11:55 PM CDTTSTM WND DMG4 Sw Carver, MNTREES DOWN OVER CR 50.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:01 PM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2019-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2019-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-679 J/kg
Mixed-layer LCL
1770 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS53 KMPX 010429
SVRMPX
MNC019-085-143-010515-
/O.NEW.KMPX.SV.W.0073.190701T0429Z-190701T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1129 PM CDT Sun Jun 30 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Sibley County in central Minnesota...
  Eastern McLeod County in central Minnesota...
  Carver County in east central Minnesota...

* Until 1215 AM CDT.

* At 1128 PM CDT, severe thunderstorms were located along a line
  extending from near Glencoe to 6 miles east of Brownton to near
  Arlington to Gaylord, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Arlington around 1135 PM CDT.
  Lester Prairie and Green Isle around 1140 PM CDT.
  Norwood Young America and Mayer around 1145 PM CDT.
  Henderson around 1150 PM CDT.
  Waconia and Cologne around 1155 PM CDT.
  Chaska and Victoria around 1200 AM CDT.
  Chanhassen and Carver around 1205 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4446 9442 4472 9432 4489 9431 4496 9377
      4489 9376 4489 9352 4480 9354 4480 9357
      4476 9362 4471 9362 4459 9389 4455 9391
      4451 9388 4446 9393
TIME...MOT...LOC 0428Z 270DEG 43KT 4482 9419 4473 9422 4462 9417 4455
9424

HAIL...<.75IN
WIND...60MPH
 
$$

BORGHOFF
4 follow-up statements
792 
WWUS53 KMPX 010441
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1141 PM CDT Sun Jun 30 2019

MNC019-085-143-010515-
/O.CON.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Sibley MN-McLeod MN-Carver MN-
1141 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN SIBLEY...NORTHEASTERN MCLEOD AND CARVER COUNTIES...

At 1140 PM CDT, severe thunderstorms were located along a line
extending from near Lester Prairie to near Norwood Young America to
near Green Isle to 6 miles west of Henderson, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Mayer around 1145 PM CDT.
  Watertown and Cologne around 1150 PM CDT.
  Waconia and Carver around 1155 PM CDT.
  Chaska, Chanhassen and Victoria around 1200 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4446 9426 4466 9417 4490 9422 4496 9377
      4489 9376 4489 9352 4480 9354 4480 9357
      4476 9362 4471 9362 4459 9389 4455 9391
      4451 9388 4446 9393
TIME...MOT...LOC 0440Z 268DEG 48KT 4485 9400 4474 9391 4463 9395 4450
9403

HAIL...<.75IN
WIND...60MPH
 
$$

BORGHOFF
237 
WWUS53 KMPX 010448
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1148 PM CDT Sun Jun 30 2019

MNC085-010457-
/O.CAN.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
McLeod MN-
1148 PM CDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLEOD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central, central and east central Minnesota.

LAT...LON 4446 9411 4469 9400 4492 9401 4496 9377
      4489 9376 4489 9352 4480 9354 4480 9357
      4476 9362 4471 9362 4459 9389 4455 9391
      4451 9388 4446 9393
TIME...MOT...LOC 0447Z 251DEG 48KT 4486 9391 4476 9380 4464 9383 

$$

MNC019-143-010515-
/O.CON.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Sibley MN-Carver MN-
1148 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN SIBLEY AND CARVER COUNTIES...

At 1147 PM CDT, severe thunderstorms were located along a line
extending from near Mayer to Cologne to near Belle Plaine, moving
east at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Chaska and Carver around 1200 AM CDT.
  Chanhassen, Victoria and Minnetrista around 1205 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.

&&

LAT...LON 4446 9411 4469 9400 4492 9401 4496 9377
      4489 9376 4489 9352 4480 9354 4480 9357
      4476 9362 4471 9362 4459 9389 4455 9391
      4451 9388 4446 9393
TIME...MOT...LOC 0447Z 251DEG 48KT 4486 9391 4476 9380 4464 9383 

HAIL...<.75IN
WIND...70MPH
 
$$

BORGHOFF
028 
WWUS53 KMPX 010500
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1200 AM CDT Mon Jul 1 2019

MNC143-010509-
/O.CAN.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Sibley MN-
1200 AM CDT Mon Jul 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SIBLEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Minnesota.

LAT...LON 4467 9372 4477 9373 4490 9379 4491 9376
      4489 9376 4489 9352 4480 9354 4480 9357
      4476 9362 4471 9362
TIME...MOT...LOC 0459Z 249DEG 46KT 4488 9364 4481 9360 4472 9362 

$$

MNC019-010515-
/O.CON.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Carver MN-
1200 AM CDT Mon Jul 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN CARVER COUNTY...

At 1159 PM CDT, severe thunderstorms were located along a line
extending from Victoria to Chaska to near Carver, moving east at 55
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe thunderstorms will remain over mainly rural areas of
eastern Carver County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4467 9372 4477 9373 4490 9379 4491 9376
      4489 9376 4489 9352 4480 9354 4480 9357
      4476 9362 4471 9362
TIME...MOT...LOC 0459Z 249DEG 46KT 4488 9364 4481 9360 4472 9362 

HAIL...<.75IN
WIND...70MPH
 
$$

BORGHOFF
038 
WWUS53 KMPX 010509
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1209 AM CDT Mon Jul 1 2019

MNC019-010519-
/O.EXP.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Carver MN-
1209 AM CDT Mon Jul 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARVER COUNTY WILL
EXPIRE AT 1215 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.

LAT...LON 4467 9372 4477 9373 4490 9379 4491 9376
      4489 9376 4489 9352 4480 9354 4480 9357
      4476 9362 4471 9362
TIME...MOT...LOC 0509Z 270DEG 43KT 4488 9348 4481 9344 4472 9346 

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:49 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jun 30, 6:49 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
649 PM CDT Sun Jun 30 2019

.SHORT TERM...(This evening through Monday night)
Issued at 247 PM CDT Sun Jun 30 2019

The convective complex of showers and thunderstorms stabilized at
least the central/eastern portion of the forecast area, but will
be keeping a close eye on storms that develop over west/south
central MN this afternoon and evening given the high instability
that remains there.

Tonight we expect a more concentrated area of storms to move into
west/central MN from South Dakota, as a mid-level shortwave
intersects the quasi-stationary frontal boundary. The primary
threat will transition to heavy rain as strong low-level moisture
transport noses into the area and storms potentially train along
the boundary. Given precipitable water values and progged QPF, it
appears that a 2-4 inch band of rain is possible somewhere in
central MN. However, at this point do not have enough confidence
on where that would setup so have held off on a flash/flood watch
for now.

On Monday shower and thunderstorm chances will continue with the
stalled front over southern MN and continued ripples passing the
westerly mid-level flow regime. The threat for strong/severe
storms will still exist from southern MN into west central WI,
particularly with afternoon/evening destabilization in the warm
sector.

.LONG TERM...(Tuesday through Sunday)
Issued at 247 PM CDT Sun Jun 30 2019

Few changes were made in the long term forecast period. On
Tuesday, the front finally shifts south into Iowa as a weak cold
front pushes south from Canada. Shower and thunderstorms would be
more scattered in nature, but can't be ruled out given the
continued presence of weak mid-level impulses.

Wednesday through Friday could end up being active with showers
and thunderstorms, given progs of another frontal passage and
several shortwaves. Spatial/temporal confidence is low, however.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 649 PM CDT Sun Jun 30 2019

Clusters of showers and thunderstorms are ongoing across South
Dakota and northeastern Iowa. The activity to the west will build
eastward this evening and overnight, setting up the risk for
heavy rainfall and thunderstorm redevelopment for all the TAF
sites, but especially near RWF-MSP-RNH-EAU. A break is expected
later Monday morning, but additional storms will develop again
Monday afternoon.

KMSP...Not much to be concerned about this evening, but overnight
the thunder threat will increase near or after 08Z. Should see a
break for most of Monday, but storms may return by mid afternoon.

/OUTLOOK FOR KMSP/
Tue-Thu...VFR. Chc MVFR/TSRA. Winds LGT and VRB.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...LS
LONG TERM...LS
AVIATION...BORGHOFF
Hazardous weather outlook, Jun 30, 4:13 PM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
413 PM CDT Sun Jun 30 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
012115-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
413 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Tonight

There is a Slight Risk for severe thunderstorms. Damaging winds
will be the main hazard. In addition, some thunderstorms may
produce heavy rain which could produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Periods of thunderstorms are expected for much of next week with
some severe weather possible.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening.

In the hours before

Local storm report, Jun 30, 9:35 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
935 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             ECHO                    44.62N 95.42W
06/30/2019  M0.88 INCH       YELLOW MEDICINE    MN   AMATEUR RADIO

&&

BORGHOFF
Special weather statement, Jun 30, 10:17 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1017 PM CDT Sun Jun 30 2019

MNZ064-065-073-010400-
Yellow Medicine-Renville-Redwood-
1017 PM CDT Sun Jun 30 2019

...A LINE OF STORMS WILL AFFECT REDWOOD...SOUTHEASTERN YELLOW
MEDICINE AND CENTRAL RENVILLE COUNTIES...

At 1017 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sacred Heart to 8 miles southeast of
Cottonwood to 8 miles southeast of Marshall. Movement was east at 30
mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Redwood Falls, Olivia, Renville, Bird Island, Lamberton, Wabasso,
Sacred Heart, Wood Lake, Echo, Danube, Belview and Vesta.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4479 9545 4486 9479 4422 9527 4426 9560
      4454 9560 4457 9561
TIME...MOT...LOC 0317Z 269DEG 28KT 4474 9541 4452 9557 4434 9570

BORGHOFF
Local storm report, Jun 30, 10:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1045 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     2 WNW OLIVIA            44.78N 95.03W
06/30/2019  M53 MPH          RENVILLE           MN   AWOS

            AWOS STATION KOVL OLIVIA AP.

&&

BORGHOFF
Local storm report, Jun 30, 10:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1052 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     1 SSE NORTH REDWOOD     44.55N 95.08W
06/30/2019  M78 MPH          REDWOOD            MN   ASOS

            ASOS STATION KRWF REDWOOD FALLS AP.

&&

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:58 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine31 min
Jun 30, 10:17 PM CDTSpecial Weather StatementMPXRedwood, Renville43 min
Jun 30, 10:29 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville46 min
Jun 30, 10:50 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Renville, Sibley40 min
Jun 30, 10:56 PM CDTTornado WarningMPXMcLeod, Renville, Sibley34 min
Jun 30, 11:54 PM CDTSevere Thunderstorm WarningMPXHennepin, Scott32 min
Jul 1, 12:22 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Ramsey, Rice, Washington38 min
Jul 1, 12:42 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue33 min
Jul 1, 1:56 AM CDTFlash Flood WatchMPXBlue Earth, Brown, Carver, Chippewa, Dakota, Freeborn and 13 more7 hr
Jul 1, 2:10 AM CDTSpecial Weather StatementMPXRenville, Yellow Medicine3 hr
Jul 1, 2:42 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine33 min
Jul 1, 3:55 AM CDTSpecial Weather StatementMPXBrown, Nicollet, Sibley50 min
Jul 1, 4:37 AM CDTFlash Flood WarningMPXRedwood, Renville, Yellow Medicine3 hr
Jul 1, 6:56 AM CDTSpecial Weather StatementMPXMorrison2 hr
Jul 1, 7:01 AM CDTRiver Flood WarningMPXRenville24 days
Jul 1, 7:31 AM CDTAreal Flood WarningMPXBrown, Redwood, Renville, Sibley, Yellow Medicine9 hr
Jul 1, 9:41 AM CDTRiver Flood WarningMPXBrown7 days
Jul 1, 9:41 AM CDTRiver Flood WarningMPXBrown6 days
Jul 1, 9:41 AM CDTRiver Flood WarningMPXChippewa, Lac qui Parle, Yellow Medicine24 days
Jul 1, 9:41 AM CDTRiver Flood WarningMPXRedwood21 days
Jul 1, 1:34 PM CDTFlash Flood WatchMPXBlue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 11 more7 hr
Jul 1, 3:27 PM CDTSevere Thunderstorm WarningMPXWatonwan50 min
Jul 1, 3:30 PM CDTSpecial Weather StatementMPXWaseca30 min
Jul 1, 3:36 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn54 min
Jul 1, 4:09 PM CDTTornado WarningMPXFreeborn36 min
Jul 1, 4:16 PM CDTSpecial Weather StatementMPXBlue Earth, Martin29 min
Jul 1, 4:21 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet39 min
Jul 1, 4:45 PM CDTTornado WarningMPXFreeborn45 min
Jul 1, 5:04 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.